# SDR AALA20100513BOS01

- Difficulty date: May 12, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N39365
- Make and model: Boeing 767323
- Aircraft serial: 24046
- Aircraft time: 91,317 hours, 14,809 cycles
- Engine: Ge CF680C2B6
- Engine time: 3,866 hours, 686 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Decoder
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

BOS - FLIGHT ATTENDANTS OBSERVED AN ELECTRICAL ODOR IN CABIN AT ROW 25.  PILOTS PULLED THE ENTERTAINMENT SYSTEM CIRCUIT BREAKER ON OVERHEAD PANEL AND SMELL DISSIPATED.  FLIGHT LANDED BOS WITHOUT INCIDENT.  FOUND CIRCUIT BREAKER FOR AFT COLUMN TIME DECODER POPPED.  RESET CIRCUIT BREAKER.  FOUND CALL LIGHTS FROM SEATS 29CEG TO LAST ROW IN COACH INOPERATIVE.  REPLACED OVERHEAD DECODER AT 29CEG.  SYSTEM GROUND CHECK NORMAL OPERATION.
